Applied Mathematics and Physics
ISSN (Print): 2333-4878 ISSN (Online): 2333-4886 Website: http://www.sciepub.com/journal/amp Editor-in-chief: Vishwa Nath Maurya
Open Access
Journal Browser
Go
Applied Mathematics and Physics. 2017, 5(1), 1-10
DOI: 10.12691/amp-5-1-1
Open AccessArticle

The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space

Salah H Abid1, Sameer Q Hasan1, and Zainab A Khudhur1

1Department of Mathematics, College of Education Almustansryah University

Pub. Date: January 13, 2017

Cite this paper:
Salah H Abid, Sameer Q Hasan and Zainab A Khudhur. The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space. Applied Mathematics and Physics. 2017; 5(1):1-10. doi: 10.12691/amp-5-1-1

Abstract

In this paper we presented The existence and stability of inclusion equations type of stochastic dynamical system driven by mixed fractional Brownian motion in a real separable Hilbert space with an illustrative example.

Keywords:
stochastic dynamical system mixed fractional Brownian motion mixed-stochastic mild solution fractional partial differential equations Asymptotic Stability real separable Hilbert space

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Arnold L., “Stochastic Differential Equations; Theory and Applications”, John Wiley and Sons, 1974.
 
[2]  Balakrishnan A. V., “Applications of Mathematics: Applied Functional Analysis”, 3rd edition, Springer-Verlag, New York, 1976.
 
[3]  Bierens H. J., “Introduction to Hilbert Spaces”, Pennsylvania State University, June 24 2007.
 
[4]  Chen M., “Approximate Solutions of Operator Equations”, By World Scientific Publishing, Co. Pte. Ltd., 1997.
 
[5]  Coculescu D. and Nikeghbali A., “Filtrations”, 2000 Mathematics Subject Classification arXiv:0712.0622v1 [math.PR] , 2007.
 
[6]  Conway, John B., “A course in functional analysis”, 2' ed., Springer-Verlag, New York, 1990.
 
[7]  Diagana, T., “An Introduction to Classical and p-ADIC Theory of Linear Operators and Applications”, Nova Science Publishers, 2006.
 
[8]  Dhage. B.C.,Multi-valued mappings and fixed points II,Tamkang J.Math.37(2006). 27-46.
 
[9]  Erwin, K., “Introduction Functional Analysis with Application”, By John Wiley and Sons, 1978.
 
[10]  Einsiedler M. and Ward T., “Functional Analysis Notes”, Draft July 2, 2012.
 
[11]  Grippenberg, G. and Norros I., “On The Prediction of Fractional Brownian Motion”, Journal of Applied Probability, Vol. 33, No. 2, PP: 400-410, 1996.
 
[12]  Gani J., Heyde C.C., Jagers P. and Kurtz T.G., “Probability and its Applications”, Springer-Verlag London Limited, 2008.
 
[13]  Kumlin Peter, “A Note on Fixed Point Theory”, TMA 401 / MAN 670 Functional Analysis 2003 /2004.
 
[14]  KressRainer, “Linear Integral Equations”, 2’ed, Springer Science Business Media New York, 1999.
 
[15]  Kisil Vladimir. V “Introduction to Functional Analysis”, Courses on Functional Analysis at School of Mathematics of University of Leeds, December 2014 .
 
[16]  Kilbas, A.A., Srivastava, H.M., Trujillo, J.J. (2006). Theory and application of fractional differential Equations. Elsevier, Amsterdam.
 
[17]  Lasikcka, I., “Feedback semigroups and cosine operators for boundary feedback parabolic and hyperbolic equations”, J. Deferential Equation, 47, pp. 246-272, 1983.
 
[18]  Li K., “Stochastic Delay Fractional Evolution Equations Driven by Fractional Brownian Motion”, Mathematical Method in the Applied Sciences, 2014.
 
[19]  Mishura Y. S., “Stochastic Calculus for Fractional Brownian Motion and Related Processes”, Lect, Notes in Math., 1929, Springer, 2008.
 
[20]  Madsen Henrik, “ito integrals”, Aalborg university, Denmark, 2006.
 
[21]  Nualart D., “Fractional Brownian motion: stochastic calculus and Applications”, Proceedings of the International Congress of Mathematicians, Madrid, Spain, European Mathematical Society, 2006.
 
[22]  Tudor Ciprian A., “Ito Formula for the Infinite –Dimensional Fractional Brownian Motion”, J. Math. Kyoto Univ. (JMKYAZ), Vo. 45, No.3, PP: 531-546, 2005.